# SDR ASMF200702005

- Difficulty date: February 13, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 39,391 hours, 27,232 cycles
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 212
- Condition: Failed
- Location: Mlg
- Part time: 53,804 hours, 29,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT 3 RED LANDING GEARS LIGHTS TURNED ON DURING CLIMB AND CRUISE. PROXIMITY SWITCH COMPUTER WAS TESTED, CIRCUIT BREAKER WAS RESEATED, LANDING UP SENSORS AND CONNECTORS WERE CHECKED, ALL CORRECT. DURING TRANSIT CHECK AT GDL, THE PROXIMITY SWITCH COMPUTER WAS REPLACED IAW MM 32-60-04, TESTED CORRECT. DURING OVERNIGHT CHECK, THE FAILURE CONTINUED, THEREFORE THE RT THROTTLE SWITCH UNIT WAS REPLACED IAW MM 76-10-03 AND LANDING GEAR TEST WAS PERFORMED IAW MM 32-60-00, ALL CORRECT.
